# SDR CALA2024092302461

- Difficulty date: September 12, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 61,292 hours, 22,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: 141A8370U13
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME P/N 141A8370U13 AT R-1 DOOR CUT OUT UPPER FWD CORNER WAS REMOVE AND REPLACED SEE BAM NON=ROUTINE 21738 27 FOR WORK ACCOMPLISHED. THIS NON-ROUTINE WAS CREATED FOR STRUCTURAL SIGNIFICANT FINDINGS REPORT. CREATED SFR # 9236488 FOR BAM NON-ROUTINE 002173827.
